# SDR WX0A2015020372391

- Difficulty date: January 29, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Aircraft time: 58,728 hours, 38,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP.  EMER LIGHTS FOR AFT ENTRY & TUNNEL INOPERATIVE.  REPLACED BATTERIES IN FWD POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
